Reply To: It got worse after chemotherapy

Home Forums Meet and Greet It got worse after chemotherapy Reply To: It got worse after chemotherapy

#10874
LoisDLoisD
Moderator

Dear John,

Thank you for your post! Sorry to hear all you have been going through. I personally have not had chemo, so can’t speak to your concern. However, I have had severe Raynauds for many years and can vouch for the help of medication. I have taken procardia (nifedipine) for 30 years and it has helped immensely. It doesn’t eliminate the attacks, but lessens the severity and prevents it from progressing to the numb stage. It is a calcium channel blocker. I still have to take other precautions, such as gloves in September and May, and always having a sweater in the summer, however, it has definitely been helpful.

Hope my experience is helpful And hopefully others can share their experiences with you also.

Best of luck,

LoisD